Mar-Apr '07 | briefing | mail | interviews | articlespsorchat | psorchat review | don't say this | flaker creativity | flakers' jargon | other places | archives | send mail | ed dewkesearch | acknowledgments | legal stuff | 2007 Ed Dewke

Tegison Availability
from Andrea T.


Ed:  I was just searching for Tegison.   Your site came up.  I read a 1999 account of a 43 year old woman who has been through many different treatments for psoriasis and nothing worked except Tegison.  My 45 year old husband is in the same boat.  Yesterday, he saw the medical doctor on an emergency basis because he can hardly walk.  His heels are swollen, thick and cracked.  He is in outrageous pain.  His hands, the same. He has had this for years.  In the 90's a dermatologist gave him Tegison.  Although he was leary of taking it because of the side effect of liver damage, he complied with the doctor's request.  The Tegison cleared up his hands and feet and he had no reoccurrence for 5-6 years.  Now, 2007, after being on meds for high blood pressure and high cholesterol for a couple of years, his hands and feet are worse than ever.  He has been through steroid treatments which cleared it up almost overnight only to come back with a vengeance when he stopped taking the pills and using the cream.  To see my 240 pound, 6'2” husband in tears, hobbling around like Fred Sanford, is heart breaking.  Have you found out anymore about Tegison maybe being sold in other countries?  He is to see the podiatrist tomorrow.  The MD wanted to try another avenue, maybe an internal anti-fungal medicine like Lamicil.  -Andrea T.

*****

Ed’s Response:  Tegison was replaced in the U.S. by Soriatane.  Have you asked your husband's doctor about this drug?  As he responded well to Tegison, he may be a good candidate for Soriatane.  Best of luck!  -Ed

This Month's Mail | Archives

www.flakehq.com